MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® LITHIUM HEPARINN (LH) 158 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® LITHIUM HEPARINN (LH) 158 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367880
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6 investigation summary: bd received 5 samples in support of this complaint from catalog 367880, lot number 2227136.The 5 samples were inspected with no issues being identified.The sample tubes were draw tested.All tubes were within specification limits.Additionally, 100 retention samples were visually inspected with no issues being identified.10 production lot in-house retention tubes samples were draw tested.All tubes were within specification limits.Bd was unable to confirm the customer¿s indicated failure mode with the investigation completed.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® lithium heparinn (lh) 158 usp units blood collection tubes an unspecified number of tubes were underfilling.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.D.9:device eval by manufacturer? yes.D9: returned to manufacturer on: 30-apr-2024.H.6 investigation summary : bd received 5 samples and 1 photo in support of this complaint.The 5 samples and photo were inspected with no issues being identified.The return samples were functionally evaluated for draw volume and all tubes were within specification limits.100 retention samples were visually inspected with no issues being identified.10 production lot in-house retention tubes were functionally tested for draw volume and all tubes were within specification limits.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Bd was unable to confirm the customer¿s indicated failure mode with the investigation completed.Bd was not able to identify a root cause.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 158 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19280145
Report Number1917413-2024-00394
Device Sequence Number15036913
Product Code JKA
UDI-Device Identifier30382903678809
UDI-Public(01)30382903678809
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Catalogue Number367880
Device Lot Number2227136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown